Identities concerning Bernoulli and Euler polynomials

Volume 125 / 2006

Zhi-Wei Sun, Hao Pan Acta Arithmetica 125 (2006), 21-39 MSC: Primary 11B68; Secondary 05A19. DOI: 10.4064/aa125-1-3

Authors

  • Zhi-Wei SunDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail
  • Hao PanDepartment of Mathematics
    Nanjing University
    Nanjing 210093, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image